Article citationsMore>>

N. M. Smart and S. Brunett, “The Algebra of Matrices in n-Dimensional Systems,” IMA Journal of Mathematical Control and Information, Vol. 6, No. 2, 1989, pp. 121-133. doi:10.1093/imamci/6.2.121

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.